# SDR DHL9970141D

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING L/E SLAT NR 2 RIB NR 19 CRACKED.  TRIMMED CRACKED PORTION  OF RIB FLANGE, NDT INSPO, INSTALLED RIB REPAIR PER SRM 51-30-2, 6 X 4.
